# SDR CALA2025091008740

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 75,773 hours, 32,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGTH TEST SHOWING EPSU BATTERY EMER R, EPSU BATTERY EMER L, AND AFT L DURING SERVICE CHECK 2. RESET CB ON 49VU H5, H6 AND 122VU  V7, PERFORMED CIDS EMERGENCY LIGHT TEST AND JUST HAVE EPSU BATTERY EMER R ON CIDS DISPLAY. ALL WORK PERFORMED IN REFER TO AMM 33-51-00. ADDING PHOTO RESET EPSU BATTERY. OPS CHECK GOOD. REF AMM TASK 33-51-38-400-002-A
